question-icon

Does morning after pill cause acne?

default
Posted on Mon, 3 Nov 2014
Question: hi, I am based in XXXXXXX , if I need to take an morning after pill , will this result in acne? I have never taken one before, please advice
doctor
Answered by Dr. S Patra (41 minutes later)
Brief Answer:
Usually, it doesn't cause acne.

Detailed Answer:
Hello,

Thanks for writing to us.

Morning after pill has NOT been shown to cause any serious or long-term health problems. Eventually, it DOESN'T cause acne, rather it helps to clear off.

However, acne-prone women may face this problem due to heavy dose of steroid. Use face wash and cleanser if you have acne problem.

Hope, it helps for your information. Kindly, close the discussion if you don't have any other query.

Wish your good health and take care yourself.

Regards,
Dr S Patra

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
Answered by
Dr.
Dr. S Patra

OB & GYN Specialist

Practicing since :2011

Answered : 4048 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does morning after pill cause acne?

Brief Answer: Usually, it doesn't cause acne. Detailed Answer: Hello, Thanks for writing to us. Morning after pill has NOT been shown to cause any serious or long-term health problems. Eventually, it DOESN'T cause acne, rather it helps to clear off. However, acne-prone women may face this problem due to heavy dose of steroid. Use face wash and cleanser if you have acne problem. Hope, it helps for your information. Kindly, close the discussion if you don't have any other query. Wish your good health and take care yourself. Regards, Dr S Patra For future query, you can directly approach me through http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326